# SDR WX0A070920

- Difficulty date: August 8, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug MD 83
- Aircraft serial: 49912
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 591216611
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB UPPER AFT FAIRING CHAFED AND GOUGED ON LEFT SIDE.  REMOVED, FABRICATED AND INSTALLED NEW SKIN PANEL IAW EA 14482 REV 1R DATED 3 AUG 2011 AND MD80 SRM 51-10-4, 51-30-2.
